# SDR SWAA2021061475327

- Difficulty date: May 19, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET IS CRACKED; BS 500D; STR 19L   LOCATED AND DRILLED NEW GUSSET AT BS 500D STR 19L IAW SRM 51-40-05-OG-0 & DWG 143A7902.  INSTALLED A NEW GUSSET. IAW SRM 51-40-02-0G-0; DWG 143A7902.
